Heel pain with Prednisone?
I'm back on prednisone – 5 mg – for my PMR after being off for 4 months. The backs of my heels are burning. The skin doesn't look irritated. I don't wear the same shoes every day. I'm just curious if anyone has heard of this problem with prednisone or PMR.
Interested in more discussions like this? Go to the Polymyalgia Rheumatica (PMR) Support Group.
Sorry, I never have….but maybe someone will. It might not hurt to go to a podiatrist if it continues.💞
I am just getting over what I think was achilles tendititis, pain in the back of my heel. I'm pretty sure the cause was not anything I did. Years ago I ripped my other achilles and I know what that feels like; this was different. Eventually RICE (rest, ice, compression, elevation) made it better . An ankle brace kept the swelling down. It's almost gone now, after almost a month. Good luck, and be patient.
I have the same thing in one leg, but the other calf is beginning to cramp up. I’m sure it has little to do with my regular routines, and I didn’t know that prednisone would cause this. I have an appointment with my rheumatologist on Monday, so I’ll be. Urious to see what she tells me.
It's weird that I have burning in both heels. I will try the brace in one and see if it makes a difference. Thanks!
Please share if you find out anything helpful!